Advertisement

Journal of Mathematical Sciences

, Volume 224, Issue 5, pp 661–666 | Cite as

Modified Steklov Functions

  • V. V. ZhukEmail author
  • V. M. Bure
  • O. A. Tumka
Article
  • 32 Downloads

We obtain estimates for nonnegative semiadditive functionals on the space of continuous 2π-periodic functions defined in terms of Steklov functions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Zhuk, “On Steklov functions” [in Russian], In: Partial Differential Equations, pp. 74–85, Obrazovanie, St. Petersburg (1992).Google Scholar
  2. 2.
    A. F. Timan, Theory of Approximations of Functions of a Real Variable, Pergamon Press, Oxford etc. (1963).Google Scholar
  3. 3.
    S. B. Stechkin, Selected Works. Mathematics [in Russian], Nauka, Moscow (1998).zbMATHGoogle Scholar
  4. 4.
    N. K. Bary, A Treatise on Trigonometric Series, Pergamon Press, Oxford etc. (1964).Google Scholar
  5. 5.
    V. V. Zhuk, Structural Properties of Functions and Approximation Accuracy [in Russian], Leningr. Univ. Press, Leningr. (1984).Google Scholar
  6. 6.
    V. V. Zhuk, “Estimates for the best approximations of a periodic function by linear combinations of values of the function and its primitives,” J. Math. Sci., New York 193, No. 1, 89-99 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    O. L. Vinogradov and V. V. Zhuk, “Sharp estimates for errors of numerical differentiation type formulas on trigonometric polynomials,” J. Math. Sci., New York 105, 5, 2347–2376 (2001).MathSciNetCrossRefGoogle Scholar
  8. 8.
    V. V. Zhuk and G. Yu. Puerov, “Some inequalities for trigonometric polynomials and Fourier coefficients,” J. Math. Sci., New York 207, 6, 845–856 (2015).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations